# SDR AALA202312126351

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 68,773 hours, 34,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2533
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 65,194 hours, 27,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST FAILS LEFT HAND AFT OVERWING CHARGER (11WL). REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) PER AMM 33-51-38.
